The 2A-Majorana representations of the Harada-Norton group

Clara Franchi, Alexander A. Ivanov, Mario Mainardis

Abstract


We show that all 2A-Majorana representations of the Harada-Norton group F5 have the same shape. If R is such a representation, we determine, using the theory of association schemes, the dimension and the irreducible constituents of the linear span U of the Majorana axes. Finally, we prove that, if R is based on the (unique) embedding of F5 in the Monster, U is closed under the algebra product.


Keywords


Majorana representations, association schemes, Monster algebra, Harada-Norton group

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.859.0c3

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications